# SDR USAA2011092900010

- Difficulty date: September 28, 2011
- Submitted: September 29, 2011
- Operation: Air carrier
- Aircraft: N901AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23321
- Aircraft time: 90,796 hours, 33,056 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114N300265
- Part serial: A10126
- Condition: Delaminated
- Location: Le Slat
- Part time: 37,350 hours, 12,049 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAILY CHECK - NR 5 SLAT HAS DELAMINATION ON TRAILING EDGE WEDGE OF UPPER SURFACE  AT SLAT STATION ISS220, 51 INCHES FROM OUTBOARD END.  REPAIRED NR 5 SLAT IAW B757 SRM 51-70-10.
